# SDR USAA991018

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C158011
- Condition: Corroded
- Location: Bs 312-370
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND SEVERAL 1 INCH BY 1 INCH AREAS OF CORROSION AT ANCHOR NUT HOLES BS 312 TO BS 370 FORWARD ENTRY SILL Z-ANGLE.  CORROSION LEVEL 2.  REPAIRED AND REPLACED PER SRM 51-10-02.  (M)
